# SDR UIEA200900054

- Difficulty date: September 3, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N522MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21783
- Aircraft time: 103,276 hours, 20,789 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U11928
- Part serial: 2378
- Condition: Failed
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO RED GEAR LIGHT ILLUMINATED AFTER GEAR RETRACTION . F/E PANEL RIGHT WING GEAR DOOR OPEN ON BOTH PRIMARY AND ALTERNATE . AFTER FHB CHECK WITH GEAR EXTENDED LIGHTS EXTINGUISHED.  RIGHT WING GEAR DOOR ACTUATOR REPLACED, GEAR SWING ACCOMPLISHED PER AMM 32-32-27, ALL OPERATION NORMAL.
